Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Asymptotic behaviour of firmly nonexpansive sequences

Author: Behzad Djafari Rouhani
Journal: Proc. Amer. Math. Soc. 123 (1995), 771-777
MSC: Primary 47H09; Secondary 46B15
MathSciNet review: 1234631
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce the notion of firmly nonexpansive sequences in a Banach space and present several results concerning their asymptotic behaviour extending previous results and giving an affirmative answer to an open question raised by S. Reich and I. Shafrir [Proc. Amer. Math. Soc. 101 (1987), 246-250]. Applications to averaged mappings are also given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H09, 46B15

Retrieve articles in all journals with MSC: 47H09, 46B15

Additional Information

PII: S 0002-9939(1995)1234631-4
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia